# SDR FDEA201710052868

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 5,434 hours, 2,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T199628
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING DISCREPANCY WRI 53-21/2521, AFT PIT FLOOR PANEL STA 1197 DAMAGED. REMOVED AND REPLACED FLOOR BOARD ON WORK ORDER 00069928 SEQ 000807.
